MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9265
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero multi-fuse extension set with needleless connector was occluded.The following information was provided by the initial reporter: product mz9265 failed to prime or allow fluid flow through the maxzero on two different bi-fuse extension sets.The set with the labels "epinephrine" was used in the pediatric icu and the other set was used in the oncology unit.
 
Additional Manufacturer Narrative
It was reported by the customer that product mz9265 failed to prime or allow fluid flow through the maxzero on two different bi-fuse extension sets.Two samples of item mz9265 were submitted for quality evaluation.There was no clear visible damages or abnormalities.A fluid flush was then attempted on the samples provided and there was no fluid flow for each of the samples.Further investigation by checking the sample under magnification and an occlusion in the fluid line was identified.This type of occlusion can cause flow issues.The customer complaint of flow issues - fluid blockage was confirmed.The investigation was forwarded to manufacturing for root cause analysis.After the investigation, the possible root cause of the occlusion between the tubing and the adapter could be related to an incorrect solvent application by the assembler or issues with the solvent dispenser.Additionally, the affected sample may have gone undetected due to a missed occlusion test or equipment failure.No corrective actions were taken because the product will not longer be manufactured at the location the sample provided was produced at.We will continue to track and trend the issue and if any negative trends are observed, proper actions will be conducted to address the issue.A device history record review for model mz9266lot number 25019323 was performed.There is one quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22628030
Report Number9616066-2025-02139
Device Sequence Number9002507
Product Code FPA
UDI-Device Identifier10885403240775
UDI-Public(01)10885403240775(11)250116(17)280116(10)25019323
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9265
Device Lot Number25019323
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown